# SDR ASAA2013011093653

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 10,531 hours, 3,272 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK WARNING LIGHT ILLUMINATES WHEN RECALL IS PRESSED,  EXINGUISHES WITH MASTER CAUTION RESET.  PERFORMED LT PACK BITE CHECK IAW AMM 21-51-00-700-803.  NO FAULTS INDICATED.
